Notre Dame Journal of Formal Logic

Nominalization and Scott's domains. II.

Raymond Turner

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 26, Number 4 (1985), 463-478.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870938

Zentralblatt MATH identifier
0581.03020

Mathematical Reviews number (MathSciNet)
MR799515

Digital Object Identifier
doi:10.1305/ndjfl/1093870938

Subjects
Primary: 03B65: Logic of natural languages [See also 68T50, 91F20]

Citation

Turner, Raymond. Nominalization and Scott's domains. II. Notre Dame Journal of Formal Logic 26 (1985), no. 4, 463--478. doi:10.1305/ndjfl/1093870938. http://projecteuclid.org/euclid.ndjfl/1093870938.


Export citation

See also

  • Part I: Raymond Turner. Montague semantics, nominalization and Scott's domains. Linguist. Philos. 6 (1983), no. 2, 259-288.